Academic Journals Database
Disseminating quality controlled scientific knowledge

Convergence of Three- Step Mean Value Iterative Scheme for a Mapping of Asymptotically Quasi – Nonexpansive Type

ADD TO MY LIST
 
Author(s): Narongrit Puturong

Journal: Silpakorn University Science and Technology Journal
ISSN 1905-9159

Volume: 2;
Issue: 1;
Start page: 29;
Date: 2008;
Original page

Keywords: Asymptotically quasi – nonexpansive type | Completely continuous | Uniformly convex Banach space | Three – step mean value iterative scheme

ABSTRACT
In this paper, convergences of three- step mean value iterative scheme are established for a mapping of asymptotically quasi – nonexpansive type in a uniformly convex Banach space. The results obtained in this paper extend and improve the recent ones announced by D. R. Sahu and J. S. Jung [ Sahu and Jung, (2003) Fixed – point iteration processes for non- Lipschitzian mappings of asymptotically quasi- nonexpansive type, International Journal of Mathematics and Mathematical Sciences 2003 : 2075 - 2081], and many others.
RPA Switzerland

RPA Switzerland

Robotic process automation

    

Tango Jona
Tangokurs Rapperswil-Jona